# SDR R61A2022033100229

- Difficulty date: March 12, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N222JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000201
- Aircraft time: 35,294 hours, 22,249 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Angle
- Part number: 17065216001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP CORRODED ON FRAME 82 FROM STRINGER 27L TO 28L.REMOVED AND REPLACED DAMAGED SHEAR CLIP ON FRAME 82 FROM STRINGER 27L TO 28L.REF SRM 51-40-08,
